# SDR 3WTR20230427

- Difficulty date: April 27, 2023
- Submitted: April 27, 2023
- Operation: General aviation
- Aircraft: N896B
- Make and model: Emb EMB-505
- Aircraft serial: 50500071
- Aircraft time: 3,104 hours, 2,748 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 1039221
- Part serial: 10392200074
- Condition: Broken
- Location: Zone 200
- Part time: 3,104 hours, 2,748 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

THE OUTFLOW VALVE ACTUATOR CLAMP WAS FOUND TO BE LOOSE WHEN YOU PHYSICALLY PUT YOUR HANDS ON THE UNIT. THIS WAS FOUND DURING AN CLOSING OF AFT CABIN WALL PANEL 242AZ NOTICED THAT OUTFLOW VALVE WAS LOOSE. WAS ABLE TO SEE THE ACTUATOR CLAMP CRACKED WITH A MIRROR WITH IT OUTFLOW VALVE STILL INSTALLED IN THE AIRCRAFT. THE OUTFLOW VALVE WORK CORRECTLY WITH NO INDICATION THAT OUTFLOW VALVE ACTUATOR WAS LOOSE.  NOTE: OUTFLOW VALVE ACTUATOR P/N: 4222363-1002 S/N: 1367 ATTACHED TO OUTFLOW VALVE WITH THE BROKEN CLAMP.
